# SDR SIMA20151103001

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 28,794 hours, 24,741 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y0534
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER STARTING ENG 2, ON TAXI OUT EICAS DISPLAYED GEN 3 OFF BUS, GEN 3 INDICATED 32.5V & 0 AMPS.   TROUBLESHOT NR 3 GEN OFF BUSS EICAS MSG IAW FIM 24-31-00-810-807-A.  R & R NR 3 MAIN GEN IAW WC 24-800-00.  OPERATIONS CHECK & LEAK CHECKED GOOD.
